# SDR SIMA20150202008

- Difficulty date: February 2, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 31,142 hours, 27,698 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14537534001
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE LT ELEVATOR OTBD UPPER SKIN TIP 145-37534-001.  R & R LT ELEVATOR OTBD UPPER SKIN TIP IAW SRM 51-20-03, 51-40-06, 51-40-02, 51-20-01, CPM 51-21-04 & ETNS EM-55-073.  SEE NRTC E432541 FOR PAINT, WEIGHT & BALANCE.
